Volume 2 Number 5 (Sep. 2012)
Home > Archive > 2012 > Volume 2 Number 5 (Sep. 2012) >
IJAPM 2012 Vol.2(5): 345-347 ISSN:2010-362X
DOI: 10.7763/IJAPM.2012.V2.130

Coupled Fixed Point Theorems for a Pair of Weakly Compatible Maps Along with (CLRg) Property in Fuzzy Metric Spaces

Sumitra and Fatimah A. Alshaikh

Abstract—In this paper, we introduce the notions of E.A. property and (CLRg ) property for coupled mappings and generalize the result of Xin-Qi Hu [4] and many others using these notions. Examples supporting our results have also been cited. Our results do not exploit the completeness of the whole space or any of its range space and continuity of maps.

Index Terms—Coupled fixed point, Weakly compatible maps, E.A. property, (CLRg) property.

Authors are with the Department of Mathematics, Faculty of Science, Jazan University, Saudi Arabia (e-mail: mathsqueen_d@yahoo.com , dr-math999@hotmail.com).

 

Cite: Sumitra and Fatimah A. Alshaikh, "Coupled Fixed Point Theorems for a Pair of Weakly Compatible Maps Along with (CLRg) Property in Fuzzy Metric Spaces," International Journal of Applied Physics and Mathematics  vol. 2, no. 5, pp. 345-347, 2012.

General Information

ISSN: 2010-362X (Online)
Abbreviated Title: Int. J. Appl. Phys. Math.
Frequency: Quarterly
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca 
Abstracting/ Indexing: INSPEC(IET), CNKI, Google Scholar, EBSCO, Chemical Abstracts Services (CAS), etc.
E-mail: ijapm@iap.org
  • Dec 27, 2021 News!

    IJAPM Vol 9 & Vol 10 have been indexed by Inspec   [Click]

  • Jan 02, 2024 News!

    IJAPM will adopt Article-by-Article Work Flow For the Quarterly journal, each issue will be released at the end of the issue month

  • Jan 02, 2024 News!

    The papers published in Vol 13, No 4 has received dois from Crossref

  • Oct 09, 2023 News!

    IJAPM Vol 13, No 4 has been published with online version   [Click]

  • Oct 09, 2023 News!

    The papers published in Vol 13, No 3 has received dois from Crossref

  • Read more>>